# SDR CA971113037

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2435 · Starter-Generator
- Part: Drive Shaft
- Part number: 1144
- Condition: Sheared
- Location: Start/Gen
- Part time: 6,211 hours
- Component: Auxilec, 524031
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) STARTER GENERATOR DRIVE SHAFT SHEARED DURING START.
